# SDR ABXA2023030732

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 100,128 hours, 45,213 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK AUTO THROTTLE DISCONNECT EICAS MESSAGE AND ALL THRUST REFERENCE INDICATIONS DISAPPEARED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE AUTO THROTTLE SYSTEM IAW ABX MEL 22-30-1A, PLACARD INSTALLED AND MX PROCEDURES C/W. AIRCRAFT RETURNED TO SERVICE.
